Distancia entre arcos y curvas de Jordan.

Pedro J. Burillo

Gaceta Matemática (1970)

  • Volume: 22, Issue: 7-8, page 203-208
  • ISSN: 0016-3805

How to cite


Burillo, Pedro J.. "Distancia entre arcos y curvas de Jordan.." Gaceta Matemática 22.7-8 (1970): 203-208. <http://eudml.org/doc/43435>.

author = {Burillo, Pedro J.},
journal = {Gaceta Matemática},
language = {spa},
number = {7-8},
pages = {203-208},
title = {Distancia entre arcos y curvas de Jordan.},
url = {http://eudml.org/doc/43435},
volume = {22},
year = {1970},

AU - Burillo, Pedro J.
TI - Distancia entre arcos y curvas de Jordan.
JO - Gaceta Matemática
PY - 1970
VL - 22
IS - 7-8
SP - 203
EP - 208
LA - spa
UR - http://eudml.org/doc/43435
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.